# SDR AALA201811099007

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,047 hours, 16,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY LT AFT FLT ATTENDANT SEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00, OPS CHECKED OK.
